# SDR DL777070965

- Difficulty date: July 29, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 32,985 hours, 5,005 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part serial: 3652
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTED WEATHER RADAR PROBLEMS UNABLE TO USE WEATHER RADAR MEL.  RETURNING TO GATE FOR REPAIRS.  WXR ANTENNA DRIVE UNIT REPLACED IAW AMM 34-43-03-000-802.  OP CKS OK, MFG P/N 622-5136-202.
